# SDR COEA2012021101911

- Difficulty date: February 11, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 35,709 hours, 43,426 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: F96GA0102
- Part serial: 789
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK TO SEA:  AFTER TAKEOFF ON FLT 7076 AIRCRAFT GEAR LEVER WOULD NOT UNLOCK AND ALLOW THE GEAR TO RETRACT.  CREW RETURN TO SEA AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE LANDING GEAR LEVER.  AIRCRAFT RETURNED TO SERVICE.
